# SDR A6WA9900092

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328MX
- Make and model: Dorner DO328100
- Aircraft serial: 3071
- System (JASC): 5270 · Door Warning System
- Part: Connector
- Condition: Loose
- Location: Ac Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7057 - DEN - ON CLIMB-OUT, DOORS PAGE CAME UP SHOWING A/C DOOR OPEN.  RESECURED A/C DOOR, FOUND A/C PLUG LOOSE.  RESECURED PLUG, DOOR WAS NOT OPEN ON LANDING.  (M)
